To the definition of the global transformation in 2-dimensional linear spaces of continuous functions
Laitochová, Jitka
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987), p. 33-45 / Harvested from Czech Digital Mathematics Library
Published online : 1987-01-01
Classification:  34A25,  34A30,  34C20,  34G10,  46E99
@article{116968,
     author = {Jitka Laitochov\'a},
     title = {To the definition of the global transformation in 2-dimensional linear spaces of continuous functions},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {26},
     year = {1987},
     pages = {33-45},
     zbl = {0715.34012},
     mrnumber = {1033329},
     language = {en},
     url = {http://dml.mathdoc.fr/item/116968}
}
Laitochová, Jitka. To the definition of the global transformation in 2-dimensional linear spaces of continuous functions. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 26 (1987) pp. 33-45. http://gdmltest.u-ga.fr/item/116968/

Borůvka O. Linear Differential Transformations of the Second Order, The English University Press, London 1971. (1971) | MR 0463539

Неуман Ф. Теория глобальных свойств обыкновенных линейных дифференциальных уравнений н-го порядка, Дифференциальные уравнения 19 (1983), 799-808. (1983) | MR 0703421 | Zbl 1229.47001

Stach K. Die vollständigen Kummerschen Transformationen zweidimensionaler Räume von stetigen Funktionen, Arch. Math. Brno, T3 (1967), 117-138. (1967) | MR 0239168 | Zbl 0217.40002